MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 5.0 TI LCKNG SCREW T25 SD 38 F/IM NAIL-S; SCREW, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 5.0 TI LCKNG SCREW T25 SD 38 F/IM NAIL-S; SCREW, FIXATION, BONE
Model Number 04.005.528S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, the patient underwent re-operation due to being non-compliant with the physician's instructions which resulted in a non-union fracture.Titanium cannulated tibial nail and four (4) locking screws will be removed.There was patient consequence reported.This report is for one (1) 5.0mm ti locking screw w/t25 stardrive 38mm f/im nail-ster this is report 2 of 5 for (b)(4).
 
Additional Manufacturer Narrative
Product complaint #(b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: h3, h6: investigation summary investigation flow: adverse event.Visual inspection: the 5.0 ti lckng screw t25 sd 38 f/im nail-s (p/n: 04.005.528s, lot number: 96p8946 ) was received at cq west chester for investigation.Visual inspection of the complaint device showed no damage or defects with the complaint device.Device failure/defect was not identified.Investigation conclusion: the complaint is not confirmed as no issues were identified on the complaint device that would contribute to the adverse event.No definitive root cause could be determined based on the provided information.There was no indication that a design or manufacturing issue contributed to the complaint.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device history lot manufacturing location: monument.Manufacturing date: 06-apr-2021.Expiration date: 28-feb-2031.Part number: 04.005.528s, 5.0mm ti locking screw w/t25 stardrive 38mm f/im nail-sterile.Lot number: 96p8946 (sterile).Lot quantity: (b)(4).Production order traveler met all inspection acceptance criteria apart.Inspection sheet, inspect whirl threads, vibe, flute / final inspection ns053611 rev l, met all inspection acceptance criteria.Packaging label log (pll) lppf rev e, lmd rev a was reviewed and determined to be conforming.Packaging bom was reviewed and determined to be conforming with no deviations to normal packaging identified.Scn 19726 supplied by (b)(4) was reviewed and determined to be conforming.This lot met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Component(s) reviewed: part number: 04.005.528.999, 5.0mm ti screw blank 36mm 05.0 nail lock screw w/sd25.Lot number: 83p9778.Lot quantity: (b)(4).One hundred-twenty pieces were scrapped in cell at op #10, warm head blank.One hundred-ten pieces due to taper depth being too deep and ten pieces due to a machine warm-up issue.Production order traveler met all inspection acceptance criteria apart from the one hundred-twenty pieces noted.Part number: 23020, tialnbci4.98.Lot number: 11l9988.Lot quantity: (b)(4) lbs.Inspection instruction met all inspection acceptance criteria.Certified test report supplied by (b)(4) dated 08-jul-2019 was reviewed and determined to be conforming.Lot summary report dated 09-sep-2019 met all inspection acceptance criteria.Raw material receiving/putaway checklist met all inspection acceptance criteria.Device history review 04-oct-2021: dhr reviewed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
5.0 TI LCKNG SCREW T25 SD 38 F/IM NAIL-S
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kara ditty-bovard
1302 wrights lane east
west chester, PA 19380
6103142063
MDR Report Key12666266
Report Number2939274-2021-06195
Device Sequence Number17263068
Product Code HWC
UDI-Device Identifier10886982085979
UDI-Public(01)10886982085979
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K000089
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.005.528S
Device Catalogue Number04.005.528S
Device Lot Number96P8946
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/15/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/23/2021
Supplement Date Received by Manufacturer10/21/2021
Initial Report FDA Received Date10/20/2021
Supplement Report FDA Received Date11/15/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/06/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
12 TI CANN TIB NAIL-EX PROX BEND 375-S; 5.0 TI LCKNG SCREW T25 SD 38 F/IM NAIL-S; 5.0 TI LCKNG SCREW T25 SD 40 F/IM NAIL-S; 5.0 TI LCKNG SCREW T25 SD 46 F/IM NAIL-S; 12 TI CANN TIB NAIL-EX PROX BEND 375-S; 5.0 TI LCKNG SCREW T25 SD 38 F/IM NAIL-S; 5.0 TI LCKNG SCREW T25 SD 40 F/IM NAIL-S; 5.0 TI LCKNG SCREW T25 SD 46 F/IM NAIL-S
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR
Patient SexMale
Patient Weight102 KG